MathSciNet Relay Station
MathSciNet bibliographic data
MR1404331 22E50 (11F70 22E35)
Mœglin, C. Représentations quadratiques unipotentes des groupes classiques $p$-adiques. (French) [Quadratic unipotent representation of the $p$-adic classical groups] Duke Math. J. 84 (1996), no. 2, 267–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement